Geometric reductivity at Archimedean places

Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1807.07003

International Mathematics Research Notices, 1994, (10), 425–433, 1994
No abstract uploaded!
Geometric reductivity, Archimedean place
[ Download ] [ 2018-07-15 00:42:35 uploaded by shouwu ] [ 445 downloads ] [ 0 comments ]
@inproceedings{shou-wu1994geometric,
  title={Geometric reductivity at Archimedean places},
  author={Shou-Wu Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180715004235437961112},
  booktitle={International Mathematics Research Notices},
  volume={1994},
  number={10},
  pages={425–433},
  year={1994},
}
Shou-Wu Zhang. Geometric reductivity at Archimedean places. 1994. Vol. 1994. In International Mathematics Research Notices. pp.425–433. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180715004235437961112.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved